# SDR CALA2012032000206

- Difficulty date: March 20, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 42,268 hours, 15,373 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A4810136CAL
- Part serial: 08063H6272
- Condition: Defective
- Location: Cockpit
- Part time: 10,590 hours, 3,509 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O WINDOW WILL NOT CLOSE.  R&R F/O L-2 WINDOW PER AMM 56-12-11-400-801, PERFORM CABIN PRESSURE LEAK TEST PER AMM 05-51-91.  OPS & LEAK CHK`S NORMAL.  OK FOR SERVICE.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1488372  SN OFF 09657 IPC REFERENCE # ROTABLE PARTS CHANGE WAS INDICATED - TT # 1488372  SN OFF 06272 WINDSHIELD, B73  OFF 29-5612-9-9006 6272 ON 29-5612-9-9006 2062.
